# SDR SWIA2021062258868

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL 9 PAX SEAT TRACK FROM APPROX FS 409+126 TO FS 559+ 4 HAS EXFOLIATION CORROSION ALONG THE ENTIRE LENGTH.     (C-CHECK - RO 6/19/21) / REMOVED AND REPLACED RBL 9 PAX SEAT TRACK FROM APPROX FS 409+126 TO FS 559+ 4 . REF: CRJ-200 AMM 53-01-11-000-802 AND CRJ-200 AMM 53-01-11-400-802.. SEE CONTINUATION CARD FOR DETAILS.
